# SDR DALA1314893710

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 43,833 hours, 17,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A60026
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN 8 OF THE 16 HOLES IN THE SEAT TRACK AT STATION 727B AT LBL 24.75 AND LBL 45.5 RBL 24.75 AND RBL 45.5.  HOLES REPAIRED IAW ERA 515544-14, REV ORIGINAL.
